Alert archive / Virginia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Blacksburg, VA

June 10, 2014Floyd County, Patrick County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2014, 5:18 PM EDT for Floyd County, Patrick County, Virginia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 5:18 PM EDT (21:18 UTC)
Expired
Jun 10, 2014, 5:55 PM EDT
In force
37 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Floyd County, VA, Patrick County, VA

The radar

The Roanoke radar (KFCX), 27 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:19 PM EDTHAIL 1Ene Meadows Of Dan, VAQUARTER SIZE HAIL. TIME FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS51 KRNK 102118
SVRRNK
VAC063-141-102215-
/O.NEW.KRNK.SV.W.0034.140610T2118Z-140610T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
518 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PATRICK COUNTY IN SOUTHWEST VIRGINIA...
  SOUTH CENTRAL FLOYD COUNTY IN SOUTHWEST VIRGINIA...

* UNTIL 615 PM EDT

* AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MEADOWS OF
  DAN...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WOOLWINE...
  BUFFALO RIDGE...
  CHARITY...
  MEADOWS OF DAN...
  AND ROCKY KNOB RECREATION AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING 
ARE OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING 
IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.

&&

LAT...LON 3667 8047 3671 8046 3675 8050 3693 8045
      3688 8023 3687 8022 3684 8006 3683 8008
      3683 8007 3663 8043
TIME...MOT...LOC 2118Z 257DEG 14KT 3670 8043 

HAIL...1.25IN
WIND...60MPH

$$

RAB
1 follow-up statement
702 
WWUS51 KRNK 102155
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
555 PM EDT TUE JUN 10 2014

VAC063-141-102205-
/O.CAN.KRNK.SV.W.0034.000000T0000Z-140610T2215Z/
PATRICK VA-FLOYD VA-
555 PM EDT TUE JUN 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHEASTERN PATRICK AND SOUTH CENTRAL FLOYD COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF HAIL OF ANY
SIZE...AS WELL AS ANY REPORTS OF WIND DAMAGE...INCLUDING DOWNED TREES
OR LARGE LIMBS...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE
AT 1...8 6 6...2 1 5...4 3 2 4. REPORTS AND PICTURES CAN ALSO BE
SHARED ON THE NATIONAL WEATHER SERVICE BLACKSBURG FACEBOOK PAGE AND
ON TWITTER.

LAT...LON 3667 8047 3671 8046 3675 8050 3693 8045
      3688 8023 3687 8022 3684 8006 3683 8008
      3683 8007 3663 8043
TIME...MOT...LOC 2154Z 257DEG 14KT 3673 8025 

$$

RAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:40 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 10, 3:40 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
340 PM EDT TUE JUN 10 2014

.SYNOPSIS...
LOW PRESSURE WAS OVER THE MID MISSISSIPPI VALLEY WITH A COLD
FRONT TRAILING INTO TEXAS AND A WARM FRONT EXTENDING ACROSS THE
OHIO VALLEY. THIS LOW WILL MOVE INTO THE GREAT LAKES BY LATE
WEDNESDAY. THE COLD FRONT WILL APPROACH THEN MOVE THROUGH THE
REGION ON THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 335 PM EDT TUESDAY...

UPPER LOW MOVES NORTHEAST THROUGH MISSOURI AND ILLINOIS AND BECOMES
AN OPEN WAVE BY LATE WEDNESDAY. FORECAST AREA STAYS IN BROAD
SOUTHWEST UPPER FLOW. AT THE SURFACE A WARM FRONT WILL MOVE NORTH
THROUGH THE OHIO VALLEY TONIGHT AND THE COUNTY WARNING AREA WILL
BE WELL WITHIN THE WARM SECTOR ON WEDNESDAY.

500 MB TEMPERATURES DROP SLIGHTLY ON WEDNESDAY WHICH WILL RESULT IN
LARGER MID LEVEL LAPSE RATES AND INCREASE THE INSTABILITY. RIGHT
REAR QUADRANT OF UPPER JET WILL ALSO BE ADVANCING INTO THE AREA BY
AFTERNOON AND WILL ENHANCE THE LIFT...ESPECIALLY OVER THE MOUNTAINS.

EXPECTING A MAJORITY OF ANY ONGOING THUNDERSTORMS TO DIMINISH
BETWEEN 00Z/8PM AND 03Z/11PM. THERE WILL BE A BREAK IN THE CHANCE OF
PRECIPITATION OVERNIGHT AND AGAIN WEDNESDAY MORNING. ONCE ATMOSPHERE
HEATS UP ON WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL AGAIN DEVELOP IN THE EARLY AFTERNOON.
TEMPERATURES WILL REMAIN MILD TONIGHT AND WITH LITTLE CHANGE IN THE
AIRMASS ON WEDNESDAY...WITH LEAN TOWARD WARMER MAV GUIDANCE FOR
AFTERNOON MAXIMUM TEMPERATURES.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 250 PM EDT TUESDAY...

AREA OF LOW PRESSURE WILL MOVE ROUGHLY NEAR THE MISSISSIPPI
RIVER...THEN INTO THE OHIO VALLEY BY THE END OF THE WEEK. THE SYSTEM
WILL BE SHEARING AND WEAKENING...HOWEVER WHAT'S LEFT OF THE UPPER
LEVEL WAVE SHOULD SPAWN SHOWERS AND STORMS THROUGH THE REST OF THE
WEEK AS IT LIMPS EAST. SOMEWHAT DRIER AND COOLER AIR ARRIVES BY THE
WEEKEND...WITH BEST CHCS FOR PRECIP THROUGH EXTREME SW VA AND NW NC
AS THE DISTURBANCE MOVES OFF THE EAST COAST.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 250 PM EDT TUESDAY...

MEAGER SURFACE HIGH WILL ARRIVE IN A WEDGE POSITION BY SUNDAY ACROSS
NEW ENGLAND...KEEPING A SUPPLY OF COOLER AND DRIER AIR THROUGH MUCH
OF OUR REGION. SOME INSTABILITY WILL REMAIN ACROSS THE EXTREME SW
AND WITH SURFACE CONVERGENCE DUE TO WEAK SE WINDS...PRECIP CHCS WILL
REMAIN ACROSS THE FAR SW AND NW NC. AS THE SURFACE HIGH MOVES OFF
THE COAST...RETURN FLOW DELIVERS WARMER AND MORE HUMID AIR...LEADING
TO A WIDER SCATTERING OF SHOWERS AND STORMS BY THE BEGINNING OF NEXT
WEEK. H85 TEMPS MAY RETURN TO THE UPPER TEENS SOUTH OF WHAT LOOKS TO
BE A STATIONARY FRONT DRAPED ACROSS THE OHIO VALLEY AND MIDDLE
ATLANTIC BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 140 PM EDT TUESDAY...

REGION REMAINS IN MOIST AND UNSTABLE AIR MASS FOR THE REST OF THE
DAY. SCATTERED SHOWERS AND THUNDERSTORMS WERE JUST BEGINNING TO
DEVELOP ALONG THE BLUE RIDGE AT 1PM. NO DISTINCT TRIGGERS TO
NARROWS DOWN WHERE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
FORM SO CHALLENGING TO SAY IF ANY STORMS WILL IMPACT A PARTICULAR
AIRPORT. HAVE TRIMMED DOWN MOST LIKELY TIME FRAME THAT STORMS WILL
OCCUR TO BETWEEN 3PM/19Z AND 8PM/00Z. GUSTY WINDS AND HAIL ARE
POSSIBLE WITH ANY OF THE STRONGER STORMS.

MVFR FOG IS EXPECTED TONIGHT IN MOST LOCATIONS. HIGH CONFIDENCE
THAT AIRPORTS WHICH HAVE RAIN THIS AFTERNOON OR EVENING WILL HAVE
FOG OVERNIGHT. PATCHES OF MVFR CLOUD COVER IS POSSIBLE OVER THE
MOUNTAINS LATE TONIGHT BUT CONFIDENCE IS NOT AS HIGH.

UPPER LEVEL AREA OF LOW PRESSURE OVER THE MS VALLEY WILL SLOWLY
MOVE EAST TODAY THROUGH THURSDAY. THIS WILL RESULT IN SCATTERED TO
NUMEROUS SHOWERS/STORMS REGIONWIDE THE NEXT SEVERAL DAYS...WITH
GREATEST COVERAGE DURING THE LATE AFTERNOON AND EVENING. SOME
ORGANIZATION OF STORMS IS LIKELY WITH STORMS CLUSTERING TOGETHER
IN SHORT LINE SEGMENTS.

EXTENDED AVIATION DISCUSSION...

CONFIDENCE FOR WIDESPREAD SHOWERS AND STORMS DECREASES AFTER
THURSDAY AS THE UPPER LEVEL TROF MOVES OVERHEAD AND WEAKENS.
FROM FRIDAY INTO THE WEEKEND SHOWER/STORM ACTIVITY IS EXPECTED TO
BECOME MORE ISOLATED TO WIDELY SCATTERED WITH BETTER OPPORTUNITY
FOR GREATER COVERAGE OF VFR CONDITIONS FOR THE WEEKEND.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...KM
LONG TERM...KM
AVIATION...AMS/PM
Hazardous weather outlook, Jun 10, 5:20 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
520 AM EDT TUE JUN 10 2014

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-110930-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
520 AM EDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON...ESPECIALLY
FOR AREAS ALONG AND EAST OF THE BLUE RIDGE WHERE TEMPERATURES
WILL BE THE WARMEST...PROMOTING THE STRONGEST STORMS. THE PRIMARY
THREAT WILL BE DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON
WITH THE PRIMARY THREAT BEING DAMAGING WINDS. BY THURSDAY...STORMS
THAT DEVELOP WILL BE SLOWER MOVING WITH THE PRIMARY THREAT BEING
EXCESSIVE RAINFALL.

AFTER THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND AGAIN WEDNESDAY
AFTERNOON.

In the hours before

Special weather statement, Jun 10, 3:28 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
328 PM EDT TUE JUN 10 2014

VAZ032-033-043-102030-
FRANKLIN VA-HENRY VA-PATRICK VA-
328 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL VIRGINIA...
  NORTHERN HENRY COUNTY IN SOUTH CENTRAL VIRGINIA...
  NORTHEASTERN PATRICK COUNTY IN SOUTHWEST VIRGINIA...

* UNTIL 430 PM EDT

* AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR BUFFALO RIDGE...MOVING TO THE EAST AT 25
  MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  SYDNORSVILLE...
  BASSETT...
  FERRUM...
  WOOLWINE...
  AND COLLINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3667 8031 3681 8036 3683 8034 3702 7973
      3675 7966 3673 7967
TIME...MOT...LOC 1927Z 260DEG 22KT 3678 8024

KK
Special weather statement, Jun 10, 4:07 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
407 PM EDT TUE JUN 10 2014

VAZ045>047-102100-
APPOMATTOX VA-BUCKINGHAM VA-CAMPBELL VA-
407 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
  SOUTHWESTERN BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
  NORTHEASTERN CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 500 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR CONCORD...MOVING TO THE EAST AT 25 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  CONCORD...
  APPOMATTOX...
  STONEWALL...
  SHEPPARDS...
  AND OAKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 3735 7845 3733 7851 3735 7855 3737 7856
      3736 7858 3740 7859 3735 7859 3727 7868
      3725 7868 3723 7872 3724 7904 3742 7905
      3749 7842 3740 7842
TIME...MOT...LOC 2006Z 268DEG 20KT 3734 7896

KK
Special weather statement, Jun 10, 4:12 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 PM EDT TUE JUN 10 2014

VAZ015-016-102115-
GRAYSON VA-CARROLL VA-
412 PM EDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHEASTERN GRAYSON COUNTY IN SOUTHWEST VIRGINIA...
  WESTERN CARROLL COUNTY IN SOUTHWEST VIRGINIA...

* UNTIL 515 PM EDT

* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR FRIES...MOVING TO THE NORTHEAST AT 25
  MPH.

* WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GALAX CITY...
  HILLSVILLE...
  FRIES...
  SYLVATUS...
  AND GALAX HILLSVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 3670 8109 3687 8078 3687 8076 3675 8065
      3659 8100
TIME...MOT...LOC 2010Z 230DEG 21KT 3669 8098

RAB

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:39 PM EDTSpecial Weather StatementRNKAmherst51 min
Jun 10, 3:28 PM EDTSpecial Weather StatementRNKFranklin62 min
Jun 10, 4:02 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Pittsylvania58 min
Jun 10, 4:07 PM EDTSpecial Weather StatementRNKAppomattox53 min
Jun 10, 4:12 PM EDTSpecial Weather StatementRNKCarroll, City of Galax63 min
Jun 10, 4:24 PM EDTSevere Thunderstorm WarningRNKCarroll36 min
Jun 10, 4:47 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Pulaski, Wythe58 min
Jun 10, 5:29 PM EDTSpecial Weather StatementRNKMontgomery, City of Radford46 min
Jun 10, 5:31 PM EDTSpecial Weather StatementRNKGrayson44 min
Jun 10, 5:48 PM EDTSpecial Weather StatementRNKPulaski42 min
Jun 10, 6:18 PM EDTSpecial Weather StatementRNKBland57 min
Jun 10, 6:24 PM EDTSevere Thunderstorm WarningRNKBland, Wythe66 min
Jun 10, 6:30 PM EDTSevere Thunderstorm WarningRNKBland, Smyth, Wythe60 min
Jun 10, 7:02 PM EDTSevere Thunderstorm WarningRNKBland, Giles47 min
Jun 10, 7:24 PM EDTSevere Thunderstorm WarningRNKGiles51 min
Jun 10, 7:30 PM EDTSevere Thunderstorm WarningRNKBland, Smyth, Tazewell, Wythe45 min
Jun 10, 7:33 PM EDTSpecial Weather StatementRNKMontgomery42 min
Jun 10, 7:40 PM EDTSevere Thunderstorm WarningRNKSmyth, Tazewell65 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.